Abstract:
We consider a family of contact problems
on the equilibrium of a Timoshenko composite plate containing two
thin rigid inclusions, which are connected in a hinged manner. The
family's problems depends on a parameter specifying the coordinate
of a connection point of the inclusions. An optimal control
problem is formulated with a quality functional defined using an
arbitrary continuous functional given on a suitable Sobolev space.
In this case, control is specified by the coordinate parameter of
the connection point of the inclusions. The continuity of
solutions of the family's problems on this parameter is proved.
The solvability of the optimal control problem is established.
The work was carried out with the support of the Ministry of Education and Science of the Russian Federation (state task no. FSRG-2020-0006).
Received: 06.04.2021 Revised: 27.06.2021
Document Type:
Article
UDC:517.977.58
Language: Russian
Citation:
N. P. Lazarev, E. F. Sharin, G. M. Semenova, “Optimal control of the location of the hinge point of rigid inclusions in an equilibrium problem of a Timoshenko plate”, Chelyab. Fiz.-Mat. Zh., 6:3 (2021), 278–288
\Bibitem{LazShaSem21}
\by N.~P.~Lazarev, E.~F.~Sharin, G.~M.~Semenova
\paper Optimal control of the location of the hinge point of rigid inclusions in an equilibrium problem of a Timoshenko plate
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2021
\vol 6
\issue 3
\pages 278--288
\mathnet{http://mi.mathnet.ru/chfmj243}
\crossref{https://doi.org/10.47475/2500-0101-2021-16302}